|. on Apr 18, 2016 @ 10:47 pm|
I hated it too. Was on it for about 2 years and that was 10'tears ago. At first it was okay but then after the first 2 shots I began gaining weight and couldn't lose it easily(only about 12 lbs). Random spotting sometimes lots for days and sometimes light,no true period ever. It took be about 2 - 3 months to get my cycle back on track. Plus, it also depletes your calcium in your bones and they made me sign a waiver stating I understood that on my last shot. Then I switched to Allesse. Hopefully your cycle shot even out by May or June. Give your doctor a call. Good luck.
|Typos on Apr 18, 2016 @ 10:48 pm|
Geez. Sorry about the typos. Dang autocorrect ruining my life.
|Depo on Apr 18, 2016 @ 11:27 pm|
I have never tried it but I haven't heard very good things about it.
It seems quite popular though. I have to document the last period
for women in child bearing age at work. Documenting depo lots.